# SDR ORJA98310

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: PPSIB
- Condition: Failed
- Location: Rows 20/21
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT LAS, FLIGHT ATTENDANT REPORTED THAT EMERGENCY EXIT LIGHTS AT ROWS 20 AND 21 CAME ON IN FLIGHT AND COULD NOT BE TURNED OFF.  REPLACED BATTERY CHARGER AT RIGHT AFT O/W EXIT.  OPS CHECK GOOD.  (M)
